# SDR 99ZZZX2150

- Difficulty date: May 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5636Q
- Make and model: Mooney M20E
- Aircraft serial: 0674
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Part time: 3,503 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SPAR CAP ON STUB SPAR FROM STA 33 OUTBOARD SUFFERING FROM INTERGRANULAR CORROSION SO SEVERE THAT IT REQUIRED REPLACEMENT.  CORROSION FOUND WHILE REPLACING DAMAGED OUTBOARD WING ASSEMBLY, AND WAS NOT DETECTABLE FROM INSPECTIONS PERFORMED DURING ANNUAL INSPECTIONS.
